# SDR FDEA201103020824

- Difficulty date: March 2, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N928FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24369
- Aircraft time: 90,419 hours, 26,163 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1280 L25-26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TA 1280 26R-25R FRAME HAS A CRACK.  COMPLIED WITH E.A. F-5310-146259,8100-9 DATED MARCH 11, 2011- FIRST STAGE APPROVAL DTA 24 MONTHS. MAJOR REPAIR
